Alert archive / Colorado / River Flood Warnings in 2008
River Flood Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Aug 17, 2008, 7:18 PM MDT for Bent County, Colorado. It took effect at Aug 18, 2008, 6:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 17, 2008, 7:18 PM MDT (01:18 UTC)
- In effect from
- Aug 18, 2008, 6:00 PM MDT
- Expired
- Aug 18, 2008, 7:54 AM MDT
- In force
- Issued by
- NWS Pueblo, CO
- Flood severity
- Minor
County Bent County, CO
The radar
The Pueblo radar (KPUX), 112 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Purgatoire River near Las Animas (LAPC2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07128500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS45 KPUB 180118 FLWPUB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 718 PM MDT SUN AUG 17 2008 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN COLORADO... PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY. .RUNOFF FROM THE RECENT HEAVY RAINS OVER THE PAST FEW DAYS HAS CAUSED RIVERS TO SWELL. ADDITIONAL HEAVY RAINS ARE EXPECTED THIS EVENING. HYDROLOGIC FORECAST MODELS INDICATE THAT MINOR FLOOD STAGES WILL BE REACHED BY MONDAY EVENING. SAFETY MESSAGE...STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND WARNINGS FROM YOUR NATIONAL WEATHER SERVICE. THE WEB SITE FOR THE NATIONAL WEATHER SERVICE IN PUEBLO IS WEATHER.GOV/PUEBLO. YOU CAN LINK TO THE HYDROLOGY PAGE BY CLICKING ON THE LIGHT BLUE RIVERS AND LAKES TAB NEAR THE TOP OF THE PAGE. COC011-181318- /O.NEW.KPUB.FL.W.0010.080819T0000Z-080820T0600Z/ /LAPC2.1.ER.080819T0000Z.080819T1200Z.080819T1800Z.UU/ 718 PM MDT SUN AUG 17 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLOOD WARNING FOR THE PURGATOIRE RIVER NEAR LAS ANIMAS. * FROM MONDAY EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 PM SUNDAY THE STAGE WAS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 9.3 FEET BY MIDMORNING TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON. * IMPACT...AT 9.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.3 FEET ON JUNE 7 1983. $$
3 follow-up statements
000 WGUS85 KPUB 180259 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 859 PM MDT SUN AUG 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN COLORADO... PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY. .RUNOFF FROM THE RECENT HEAVY RAINS OVER THE PAST FEW DAYS HAS CAUSED THE PURGATOIRE RIVER TO SWELL. ADDITIONAL HEAVY RAINS ARE POSSIBLE TONIGHT. HYDROLOGIC FORECAST MODELS INDICATE THAT MINOR FLOOD STAGES WILL BE REACHED BY MONDAY EVENING. SAFETY MESSAGE...STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND WARNINGS FROM YOUR NATIONAL WEATHER SERVICE. THE WEB SITE FOR THE NATIONAL WEATHER SERVICE IN PUEBLO IS WEATHER.GOV/PUEBLO. YOU CAN LINK TO THE HYDROLOGY PAGE BY CLICKING ON THE LIGHT BLUE RIVERS AND LAKES TAB NEAR THE TOP OF THE PAGE. COC011-181459- /O.CON.KPUB.FL.W.0010.080819T0000Z-080820T0600Z/ /LAPC2.1.ER.080819T0000Z.080819T1200Z.080819T1800Z.UU/ 859 PM MDT SUN AUG 17 2008 THE FLOOD WARNING CONTINUES FOR THE PURGATOIRE RIVER NEAR LAS ANIMAS. * FROM MONDAY EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM SUNDAY THE STAGE WAS 8.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 9.3 FEET BY MIDMORNING TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON. * IMPACT...AT 9.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.3 FEET ON JUNE 7 1983. $$
000 WGUS85 KPUB 180746 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 146 AM MDT MON AUG 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN COLORADO... PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY. .RUNOFF FROM THE RECENT HEAVY RAINS OVER THE PAST FEW DAYS HAS CAUSED THE PURGATOIRE RIVER TO SWELL. ADDITIONAL HEAVY RAINS ARE POSSIBLE TONIGHT. HYDROLOGIC FORECAST MODELS INDICATE THAT MINOR FLOOD STAGES WILL BE REACHED BY THIS EVENING. SAFETY MESSAGE...STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND WARNINGS FROM YOUR NATIONAL WEATHER SERVICE. THE WEB SITE FOR THE NATIONAL WEATHER SERVICE IN PUEBLO IS WEATHER.GOV/PUEBLO. YOU CAN LINK TO THE HYDROLOGY PAGE BY CLICKING ON THE LIGHT BLUE RIVERS AND LAKES TAB NEAR THE TOP OF THE PAGE. COC011-181946- /O.CON.KPUB.FL.W.0010.080819T0000Z-080820T0600Z/ /LAPC2.1.ER.080819T0000Z.080819T1200Z.080819T1800Z.UU/ 146 AM MDT MON AUG 18 2008 THE FLOOD WARNING CONTINUES FOR THE PURGATOIRE RIVER NEAR LAS ANIMAS. * FROM THIS EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1:15 AM MONDAY THE STAGE WAS 6.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS EVENING AND CONTINUE TO RISE TO NEAR 9.3 FEET BY MIDMORNING TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW AFTERNOON. * IMPACT...AT 9.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.3 FEET ON JUNE 7 1983. $$
000 WGUS85 KPUB 181354 FLSPUB FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 754 AM MDT MON AUG 18 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN COLORADO... PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY. .RUNOFF FROM THE RECENT HEAVY RAINS OVER THE PAST FEW DAYS HAS CAUSED THE PURGATOIRE RIVER TO SWELL. ADDITIONAL HEAVY RAINS ARE POSSIBLE TONIGHT. HYDROLOGIC FORECAST MODELS INDICATE THAT MINOR FLOOD STAGES WILL BE REACHED BY THIS EVENING. SAFETY MESSAGE...STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND WARNINGS FROM YOUR NATIONAL WEATHER SERVICE. THE WEB SITE FOR THE NATIONAL WEATHER SERVICE IN PUEBLO IS WEATHER.GOV/PUEBLO. YOU CAN LINK TO THE HYDROLOGY PAGE BY CLICKING ON THE LIGHT BLUE RIVERS AND LAKES TAB NEAR THE TOP OF THE PAGE. COC011-181424- /O.CAN.KPUB.FL.W.0010.000000T0000Z-080820T0600Z/ /LAPC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 754 AM MDT MON AUG 18 2008 THE FLOOD WARNING IS CANCELLED FOR THE PURGATOIRE RIVER NEAR LAS ANIMAS. * AT 7:15 AM MONDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.8 FEET. THE RIVER WILL FALL TO 8.4 FEET BY . * IMPACT...AT 8.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.3 FEET ON AUGUST 7 1929. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Aug 17, 1:08 PM MDT, 6 hours 10 minutes earlier.
Area forecast discussion, Aug 17, 1:08 PM MDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 108 PM MDT SUN AUG 17 2008 .SHORT TERM... (TONIGHT AND MONDAY) TONIGHT THE UPR LOW WL CONTINUE ITS SLOW SOUTHEASTWARD TRACK...AND IT WL BE CENTERED OVR SERN CO. DURING THE EVENING THERE WL STILL BE SOME GOOD UPR LIFT OVR ERN PORTIONS OF THE FORECAST AREA...BUT AS THE LOW DRIFTS SEWRD...THE UPR LIFT WL ALSO SHIFT SEWRD AND OUT OF THE AREA MON MORNING. OCCASIONAL BANDS OF HEAVIER PCPN WL STILL BE POSSIBLE THIS EVENING SO WL LEAVE THE FLASH FLOOD WATCH IN EFFECT FOR THE EVENING...BUT THEN LATER TONIGHT THE CHANCES FOR PCPN WL BE DECREASING...AND LIKELY ENDING OVR WRN AREAS. CANNOT RULE OUT A COUPLE SEVERE STORMS THIS EVENING...WITH BEST CHANCES BEING FROM JUST E OF THE SERN MTS AND WESTWARD. BY LATE MON AFTERNOON THE UPR LOW CENTER IS EXPECTED TO BE OVR ERN PORTIONS OF THE TX PANHANDLE. SOME WRAP AROUND PCPN IS STILL EXPECTED MON OVR THE FAR SERN PLAINS. THE REST OF THE AREA WL HAVE ENOUGH MSTR AND INSTABILITY THAT ISOLD TO MAYBE SCT STORMS WILL DEVELOP. TEMPS ON MON ARE A BIT OF A CHALLENGE OVR THE SERN PLAINS. THE MET GUIDANCE IS SEVERAL DEGREES COOLER THAN THE MAV. WITH THAT UPR LOW OVR THE PANHANDLES...IT COULD STILL BE QUITE CLOUDY OVR THE FAR SERN PLAINS MOST OF THE DAY. HAVE DECIDED TO GO IN BETWEEN THE MAV AND MET. /44 .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) BY MON NIGHT...THE UPPER LOW SHOULD BE MOVING THRU THE PANHANDLES AND PRETTY MUCH OUT OF THE FCST AREA. WILL MAINTAIN A SLIGHT CHANCE OF PRECIP FOR THE EXTREME SERN CORNER OF THE STATE AS SOME BANDS OF SHOWERS CONTINUE TO ROTATE AROUND THE BACK SIDE OF THE LOW. TUE THROUGH THU...A RETURN TO SEASONABLE CONDITIONS IS EXPECTED AS AN UPPER RIDGE BUILDS BEHIND THE DEPARTING LOW. HAVE TAPERED BACK POPS A BIT TO REFLECT A MORE TYPICAL DIURNAL PATTERN WITH ISOLD STORMS OVR THE HYR TRRN IN THE LATE AFTERNOON AND EVE. BY WED AND THU H7 TEMPS SOAR TO THE UPPER TEENS AND WE COULD ONCE AGAIN SEE SOME HIGH 90S OVR THE PLAINS...QUITE A TURNAROUND FROM THE RECENT STRING OF 60S. FRI AFTERNOON THERE IS GOOD CONSENSUS FOR A TROUGH TO MOVE IN THROUGH THE NRN ROCKIES...AND A COLD FRONT WILL BACK IN TO THE PLAINS AND ERN MTNS SOMETIME FROM FRI AFTERNOON THRU FRI EVE. THE TIMING AND STRENGTH OF THE FRONT WILL DETERMINE HOW WARM WE END UP ON FRI. WILL KEEP AVERAGE TEMPS OVR THE SRN AND SERN ZONES...WHILE THE MTNS AND NRN ZONES SHOULD SEE SLIGHTLY COOLER WX DEPENDING ON HOW QUICKLY THE FRONT ARRIVES. HAVE BOOSTED POPS A BIT AS WELL...ESPECIALLY OVR THE ERN MTS AND PLAINS. AT LEAST THE FIRST HALF OF THE WEEKEND SHOULD SEE A SLIGHT COOLING TREND. THEN ANOTHER RIDGE IS EXPECTED TO FOLLOW FOR WARMER WX TOWARDS THE END OF THE MONTH. ROSE && .AVIATION... SHOWERS AND THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE HEAVY RAIN THRU THIS EVENING...AND THERE WILL BE A LOT OF LOW CLOUDS. LATER TONIGHT PCPN SHOULD END OVR WRN AREAS AND DECREASE IN THE E. PLENTY OF LOW LEVEL MSTR OVR ERN AREAS TONIGHT WL LIKELY STILL MEAN A LOT OF LOW CLOUD COVER THRU THE NIGHT. BY MID TO LATE MORNING ON MONDAY...THE LOW CLOUDS SHOULD BREAK UP. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ072>089- 093>099. && 28/44
Hazardous weather outlook, Aug 17, 7:08 AM MDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 708 AM MDT SUN AUG 17 2008 COZ058>089-093>099-181315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 708 AM MDT SUN AUG 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF CENTRAL...SOUTH CENTRAL...EAST CENTRAL...AND SOUTHEAST COLORADO TODAY THROUGH THIS EVENING. ONE OR TWO STORMS MAY BE STRONG TO SEVERE WITH THE MAIN THUNDERSTORM THREAT BEING HAIL UP TO GOLF BALL SIZE...WIND GUSTS UP TO 50 MPH...A BRIEF WEAK TORNADO OR FUNNEL CLOUD...AND CLOUD TO GROUND LIGHTNING...MAINLY FROM THE SAN LUIS VALLEY TO THE SOUTHERN SANGRE DE CRISTO MOUNTAINS TO LAS ANIMAS COUNTY. LOCALLY HEAVY RAIN WILL...ALSO...BE POSSIBLE WITH AN INCREASED THREAT FOR FLASH FLOODING...AS THE SOIL IS FAIRLY SATURATED...ESPECIALLY ACROSS THE SOUTHEAST QUARTER OF COLORADO. OCCASIONAL SNOW SHOWERS ARE FORECAST FOR THE MOUNTAIN PEAKS TODAY. MINOR SNOW ACCUMULATION WILL BE LIKELY GENERALLY ABOVE 12000 FEET TODAY WITH ACCUMULATIONS UP TO 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY WITH ISOLATED MAINLY MOUNTAIN THUNDERSTORMS PROJECTED FROM TUESDAY INTO SATURDAY. THE PRIMARY METEOROLOGICAL THREATS FROM THE THUNDERSTORMS THROUGH THE PERIOD WILL BE HAZARDOUS LIGHTNING...SMALL HAIL...WIND GUSTS TO 40 MPH AT TIMES LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS ALL OF CENTRAL...SOUTH CENTRAL...EAST CENTRAL AND SOUTHEAST COLORADO TODAY THROUGH THIS EVENING.
In the hours before
Local storm report, Aug 17, 6:59 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
659 PM MDT SUN AUG 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TORNADO 2 N BOONE 38.28N 104.26W
08/17/2008 PUEBLO CO NWS EMPLOYEE
WELL DEVELOPED ROPE LIKE FUNNEL CLOUD VIEWED FROM OFFICE.
APPEARED MORE THAN 40-50 PERCENT DOWN TO THE GROUND.
FUNNEL CLOUD WAS VIEWED FROM THE WFO FROM 612 PM TO 620
PM
&&
SHODANISThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:13 PM MDT | Tornado Warning | PUB | Pueblo | 32 min |
Nearby
River Flood Warnings in Colorado, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.